Research Paper Detail

Fractional integral inequalities of Gruss type via generalized Mittag-Leffler function

Publisher: Int. J. Anal. Appl.
Publication Year: 2019

First Author:  G. Farid Second Author:  A. Ur. Rehman
Third Author:  V. N. Mishra and S. Mehmood Volume:  17(4)
Publication #:  Page #:  548-558
Level:   International Type:  Journal
Email:  ghlmfarid@ciit-attock.edu.pk
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre